# SDR 08FDEA03493

- Difficulty date: August 18, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: A6A70949
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO:  AFT BULKHEAD APPROXIMATE STA 6-73.5, LBL 8, STANCHION CORRODED.  FORWARD CARGO AFT BULKHEAD APPROXIMATELY STA 6-73.5, LBL 8 STANCHION CORRODED AREA.  CARRIED OUT REPAIRED AS PER SRM 53-00-01 FIGURE 8 VOLUME I.  THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
